# SDR R61A201408061015

- Difficulty date: August 6, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Seal
- Part number: 14G0650203
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT UPPER BIFURCATION SEAL ON CORNER IS CRACKED.  MAINTENANCE R & R  UPPER BIFURCATION SEAL IAW SRM 51-42-02 AND ESM 78-31-05, PN 14G0650-203, SEAL.
